Fertility Network UK
12,793 members20,700 posts

Tiredness

Hi

I started taking gonal f injections on thursday (300 twice a day) along with 75 of luveris. Then on Saturday it changed to 375 once a day of the gonal f.

The thing is I feel absolutely shattered. I sent all day yesterday curled up watching tv was in bed just after 9.30 but when alarm went off at 6.30 I wanted to cry.

I am back at hospital on Friday for scan & blood tests. But at the moment I not sure if I will make it to then.

Had anyone else been on the highest dose & been this tired? Being tired is making me crabby too which I hate.

Any & all suggestions kindly accepted!

X

3 Replies
oldestnewest

Hello , i think woman respond different to gonal F ,gonal F is a hormone and has many side effects check out the link below, but everything your experiencing in normal. i would advise to go out on a short walk get some fresh air and some good vitamin d from the sun , you will be amazed what a little but of fresh air does, your body is still adjusting to the medicine.

Good Luck x

drugs.com/sfx/gonal-f-side-...

Reply

Thanks MrandMrsX for you answer.

I forgot to mention, I live in Scotland we get very little sun here so not much vitamin d unfortunately. Lol.

I will try & get out at lunchtime for some fresh air even if it just is for a few minutes.

X

Reply

You can buy, pregnancy folic acid and vitamin d tabs all in one from boots pharmacy. The right dosage , so if you do get out any light and fresh air would be good. Also drink plenty of water and eat good food don't change your diet too much though.

All the best and good luck x

Reply

You may also like...